# SDR ASAA2018122417518

- Difficulty date: December 21, 2018
- Submitted: December 24, 2018
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 45,918 hours, 13,774 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH002860
- Condition: Inoperative
- Location: Nr 1 Generator
- Part time: 52,322 hours, 19,402 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DRIVE LIGHT ILLUMINATED. DISCONNECTED DRIVE. GROUNDED - YES. REMOVED/REPLACED/TESTED #1 ENGINE IDG PER B737-800 AMM 24-11-11-000/400-801, 71-00-00-800-811-F00. GROUND VERIFICATION REPAIR CONFIRMATION SUCCESSFUL PER FIM 24-11-801. LIBERATION OF VALVE CAP LIKELY RESULTED FROM EXCESSIVE CAP SCREW TORQUE. NO DEFECTS NOTED.
